January  2013, 12(1): 89-98. doi: 10.3934/cpaa.2013.12.89

Blowup in higher dimensional two species chemotactic systems

1. 

Instytut Matematyczny, Uniwersytet Wrocławski, pl. Grunwaldzki 2/4, 50--384 Wrocław, Poland

2. 

Departamento de Matemáticas, Universidad de los Andes, Bogotá, Colombia

3. 

Departamento de Matemática y Ciencia de la Computación, Universidad de Santiago de Chile

Received  July 2011 Revised  February 2012 Published  September 2012

This paper deals with blowup properties of solutions to multicomponent parabolic-elliptic Keller--Segel model of chemotaxis in higher dimensions.
Citation: Piotr Biler, Elio E. Espejo, Ignacio Guerra. Blowup in higher dimensional two species chemotactic systems. Communications on Pure & Applied Analysis, 2013, 12 (1) : 89-98. doi: 10.3934/cpaa.2013.12.89
References:
[1]

P. Biler, Existence and nonexistence of solutions for a model of gravitational interaction of particles III, Colloq. Math., 68 (1995), 229-239.  Google Scholar

[2]

P. Biler, The Cauchy problem and self-similar solutions for a nonlinear parabolic equation, Studia Math., 114 (1995), 181-205.  Google Scholar

[3]

P. Biler, Local and global solvability of some parabolic systems modelling chemotaxis, Adv. Math. Sci. Appl., 8 (1998), 715-743.  Google Scholar

[4]

P. Biler, M. Cannone, I. Guerra and G. Karch, Global regular and singular solutions for a model of gravitating particles, Math. Ann., 330 (2004), 693-708. doi: DOI: 10.1007/s00208-004-0565-7.  Google Scholar

[5]

P. Biler and J. Dolbeault, Long time behaviour of solutions to Nernst-Planck and Debye-Hückel drift-diffusion systems, Ann. Henri Poincaré, 1 (2000), 461-472. doi: DOI: 1424-0637/00/030461-12.  Google Scholar

[6]

P. Biler, W. Hebisch and T. Nadzieja, The Debye system: existence and large time behavior of solutions, Nonlinear Analysis TMA, 23 (1994), 1189-1209.  Google Scholar

[7]

P. Biler and G. Karch, Blowup of solutions to generalized Keller-Segel model, J. Evol. Eq., 10 (2010), 247-262. doi: DOI 10.1007/s00028-009-0048-0.  Google Scholar

[8]

A. Blanchet, J. Dolbeault and B. Perthame, Two-dimensional Keller-Segel model: optimal critical mass and qualitative properties of the solutions, Electron. J. Differential Equations, 44 (2006), 1-32.  Google Scholar

[9]

V. Calvez, L. Corrias and M. Ebde, Blow-up, concentration phenomenon and global existence for the Keller-Segel model in high dimension, Comm. Partial Diff. Eq., 37 (2012), 561-584. doi: DOI: 10.1080/03605302.2012.655824.  Google Scholar

[10]

C. Conca and E. E. Espejo, Threshold condition for global existence and blow-up to a radially symmetric drift-diffusion System, Applied Mathematics Letters, 25 (2012), 352-356. doi: doi:10.1016/j.aml.2011.09.013.  Google Scholar

[11]

C. Conca, E. E. Espejo and K. Vilches, Remarks on the blow-up and global existence for a two-species chemotactic Keller-Segel system in $R^2$, Euro. J. Appl. Math, 22 (2011), 553-580. doi: doi:10.1017/S0956792511000258.  Google Scholar

[12]

L. Corrias and B. Perthame, Asymptotic decay for the solutions of the parabolic-parabolic Keller-Segel chemotaxis system in critical spaces, Math. Comp. Modelling, 47 (2008), 755-764. doi: doi:10.1016/j.mcm.2007.06.005.  Google Scholar

[13]

E. E. Espejo, A. Stevens and J. J. L. Velázquez, Simultaneous finite time blow-up in a two-species model for chemotaxis, Analysis (Munich), 29 (2009), 317-338. doi: 10.1524/anly.2009.1029.  Google Scholar

[14]

E. E. Espejo, A. Stevens and J. J. L. Velázquez, A note on non-simultaneous blow-up for a drift-diffusion model, Differential Integral Equations, 23 (2010), 451-462.  Google Scholar

[15]

H. Kozono and Y. Sugiyama, The Keller-Segel model of parabolic-parabolic type with initial data in weak $L^{n/2}(R^n)$ spaces with applications to self-similar solutions, Indiana Univ. Math. J., 57 (2008), 1467-1500.  Google Scholar

[16]

H. Kozono and Y. Sugiyama, Global strong solution to the semi-linear Keller-Segel system of parabolic-parabolic type with small data in scale invariant spaces, J. Differential Eq., 247 (2009), 1-32. doi: doi:10.1016/j.jde.2009.03.027.  Google Scholar

[17]

M. Kurokiba and T. Ogawa, Finite time blow-up of the solution for a nonlinear parabolic equation of drift-diffusion type, Differential Integral Equations, 16 (2003), 427-452.  Google Scholar

[18]

M. Kurokiba and T. Ogawa, Well-posedness for the drift-diffusion system in $L^p$ arising from the semiconductor device simulation, J. Math. Anal. Appl., 342 (2008), 1052-1067. doi: doi:10.1016/j.jmaa.2007.11.017.  Google Scholar

[19]

A. Raczyński, Weak-$L^p$ solutions for a model of self-gravitating particles with an external potential, Studia Math., 179 (2007), 199-216. doi: doi:10.4064/sm179-3-1.  Google Scholar

[20]

A. Raczyński, Stability property of the two-dimensional Keller-Segel model, Asymptotic Analysis, 61 (2009), 35-59. doi: DOI 10.3233/ASY-2008-0907.  Google Scholar

[21]

I. Shafrir and G. Wolansky, Moser-Trudinger and logarithmic HLS inequalities for systems, J. Eur. Math. Soc., 7 (2005), 413-448. doi: DOI: 10.4171/JEMS/34.  Google Scholar

[22]

G. Wolansky, Multi-components chemotactic system in the absence of conflicts, European J. Appl. Math., 13 (2002), 641-661. doi: DOI 10.1017/S0956792501004843.  Google Scholar

show all references

References:
[1]

P. Biler, Existence and nonexistence of solutions for a model of gravitational interaction of particles III, Colloq. Math., 68 (1995), 229-239.  Google Scholar

[2]

P. Biler, The Cauchy problem and self-similar solutions for a nonlinear parabolic equation, Studia Math., 114 (1995), 181-205.  Google Scholar

[3]

P. Biler, Local and global solvability of some parabolic systems modelling chemotaxis, Adv. Math. Sci. Appl., 8 (1998), 715-743.  Google Scholar

[4]

P. Biler, M. Cannone, I. Guerra and G. Karch, Global regular and singular solutions for a model of gravitating particles, Math. Ann., 330 (2004), 693-708. doi: DOI: 10.1007/s00208-004-0565-7.  Google Scholar

[5]

P. Biler and J. Dolbeault, Long time behaviour of solutions to Nernst-Planck and Debye-Hückel drift-diffusion systems, Ann. Henri Poincaré, 1 (2000), 461-472. doi: DOI: 1424-0637/00/030461-12.  Google Scholar

[6]

P. Biler, W. Hebisch and T. Nadzieja, The Debye system: existence and large time behavior of solutions, Nonlinear Analysis TMA, 23 (1994), 1189-1209.  Google Scholar

[7]

P. Biler and G. Karch, Blowup of solutions to generalized Keller-Segel model, J. Evol. Eq., 10 (2010), 247-262. doi: DOI 10.1007/s00028-009-0048-0.  Google Scholar

[8]

A. Blanchet, J. Dolbeault and B. Perthame, Two-dimensional Keller-Segel model: optimal critical mass and qualitative properties of the solutions, Electron. J. Differential Equations, 44 (2006), 1-32.  Google Scholar

[9]

V. Calvez, L. Corrias and M. Ebde, Blow-up, concentration phenomenon and global existence for the Keller-Segel model in high dimension, Comm. Partial Diff. Eq., 37 (2012), 561-584. doi: DOI: 10.1080/03605302.2012.655824.  Google Scholar

[10]

C. Conca and E. E. Espejo, Threshold condition for global existence and blow-up to a radially symmetric drift-diffusion System, Applied Mathematics Letters, 25 (2012), 352-356. doi: doi:10.1016/j.aml.2011.09.013.  Google Scholar

[11]

C. Conca, E. E. Espejo and K. Vilches, Remarks on the blow-up and global existence for a two-species chemotactic Keller-Segel system in $R^2$, Euro. J. Appl. Math, 22 (2011), 553-580. doi: doi:10.1017/S0956792511000258.  Google Scholar

[12]

L. Corrias and B. Perthame, Asymptotic decay for the solutions of the parabolic-parabolic Keller-Segel chemotaxis system in critical spaces, Math. Comp. Modelling, 47 (2008), 755-764. doi: doi:10.1016/j.mcm.2007.06.005.  Google Scholar

[13]

E. E. Espejo, A. Stevens and J. J. L. Velázquez, Simultaneous finite time blow-up in a two-species model for chemotaxis, Analysis (Munich), 29 (2009), 317-338. doi: 10.1524/anly.2009.1029.  Google Scholar

[14]

E. E. Espejo, A. Stevens and J. J. L. Velázquez, A note on non-simultaneous blow-up for a drift-diffusion model, Differential Integral Equations, 23 (2010), 451-462.  Google Scholar

[15]

H. Kozono and Y. Sugiyama, The Keller-Segel model of parabolic-parabolic type with initial data in weak $L^{n/2}(R^n)$ spaces with applications to self-similar solutions, Indiana Univ. Math. J., 57 (2008), 1467-1500.  Google Scholar

[16]

H. Kozono and Y. Sugiyama, Global strong solution to the semi-linear Keller-Segel system of parabolic-parabolic type with small data in scale invariant spaces, J. Differential Eq., 247 (2009), 1-32. doi: doi:10.1016/j.jde.2009.03.027.  Google Scholar

[17]

M. Kurokiba and T. Ogawa, Finite time blow-up of the solution for a nonlinear parabolic equation of drift-diffusion type, Differential Integral Equations, 16 (2003), 427-452.  Google Scholar

[18]

M. Kurokiba and T. Ogawa, Well-posedness for the drift-diffusion system in $L^p$ arising from the semiconductor device simulation, J. Math. Anal. Appl., 342 (2008), 1052-1067. doi: doi:10.1016/j.jmaa.2007.11.017.  Google Scholar

[19]

A. Raczyński, Weak-$L^p$ solutions for a model of self-gravitating particles with an external potential, Studia Math., 179 (2007), 199-216. doi: doi:10.4064/sm179-3-1.  Google Scholar

[20]

A. Raczyński, Stability property of the two-dimensional Keller-Segel model, Asymptotic Analysis, 61 (2009), 35-59. doi: DOI 10.3233/ASY-2008-0907.  Google Scholar

[21]

I. Shafrir and G. Wolansky, Moser-Trudinger and logarithmic HLS inequalities for systems, J. Eur. Math. Soc., 7 (2005), 413-448. doi: DOI: 10.4171/JEMS/34.  Google Scholar

[22]

G. Wolansky, Multi-components chemotactic system in the absence of conflicts, European J. Appl. Math., 13 (2002), 641-661. doi: DOI 10.1017/S0956792501004843.  Google Scholar

[1]

Qi Wang, Lu Zhang, Jingyue Yang, Jia Hu. Global existence and steady states of a two competing species Keller--Segel chemotaxis model. Kinetic & Related Models, 2015, 8 (4) : 777-807. doi: 10.3934/krm.2015.8.777

[2]

Qi Wang. Global solutions of a Keller--Segel system with saturated logarithmic sensitivity function. Communications on Pure & Applied Analysis, 2015, 14 (2) : 383-396. doi: 10.3934/cpaa.2015.14.383

[3]

Tian Xiang. On effects of sampling radius for the nonlocal Patlak-Keller-Segel chemotaxis model. Discrete & Continuous Dynamical Systems, 2014, 34 (11) : 4911-4946. doi: 10.3934/dcds.2014.34.4911

[4]

Yajing Zhang, Xinfu Chen, Jianghao Hao, Xin Lai, Cong Qin. Dynamics of spike in a Keller-Segel's minimal chemotaxis model. Discrete & Continuous Dynamical Systems, 2017, 37 (2) : 1109-1127. doi: 10.3934/dcds.2017046

[5]

José Antonio Carrillo, Stefano Lisini, Edoardo Mainini. Uniqueness for Keller-Segel-type chemotaxis models. Discrete & Continuous Dynamical Systems, 2014, 34 (4) : 1319-1338. doi: 10.3934/dcds.2014.34.1319

[6]

Qi Wang, Jingyue Yang, Lu Zhang. Time-periodic and stable patterns of a two-competing-species Keller-Segel chemotaxis model: Effect of cellular growth. Discrete & Continuous Dynamical Systems - B, 2017, 22 (9) : 3547-3574. doi: 10.3934/dcdsb.2017179

[7]

Qi Wang. Boundary spikes of a Keller-Segel chemotaxis system with saturated logarithmic sensitivity. Discrete & Continuous Dynamical Systems - B, 2015, 20 (4) : 1231-1250. doi: 10.3934/dcdsb.2015.20.1231

[8]

Wenting Cong, Jian-Guo Liu. A degenerate $p$-Laplacian Keller-Segel model. Kinetic & Related Models, 2016, 9 (4) : 687-714. doi: 10.3934/krm.2016012

[9]

Xiaoming Fu, Quentin Griette, Pierre Magal. Existence and uniqueness of solutions for a hyperbolic Keller–Segel equation. Discrete & Continuous Dynamical Systems - B, 2021, 26 (4) : 1931-1966. doi: 10.3934/dcdsb.2020326

[10]

Tohru Tsujikawa, Kousuke Kuto, Yasuhito Miyamoto, Hirofumi Izuhara. Stationary solutions for some shadow system of the Keller-Segel model with logistic growth. Discrete & Continuous Dynamical Systems - S, 2015, 8 (5) : 1023-1034. doi: 10.3934/dcdss.2015.8.1023

[11]

Shangbing Ai, Zhian Wang. Traveling bands for the Keller-Segel model with population growth. Mathematical Biosciences & Engineering, 2015, 12 (4) : 717-737. doi: 10.3934/mbe.2015.12.717

[12]

Vincent Calvez, Benoȋt Perthame, Shugo Yasuda. Traveling wave and aggregation in a flux-limited Keller-Segel model. Kinetic & Related Models, 2018, 11 (4) : 891-909. doi: 10.3934/krm.2018035

[13]

Hao Yu, Wei Wang, Sining Zheng. Boundedness of solutions to a fully parabolic Keller-Segel system with nonlinear sensitivity. Discrete & Continuous Dynamical Systems - B, 2017, 22 (4) : 1635-1644. doi: 10.3934/dcdsb.2017078

[14]

Luca Battaglia. A general existence result for stationary solutions to the Keller-Segel system. Discrete & Continuous Dynamical Systems, 2019, 39 (2) : 905-926. doi: 10.3934/dcds.2019038

[15]

Hao Yu, Wei Wang, Sining Zheng. Global boundedness of solutions to a Keller-Segel system with nonlinear sensitivity. Discrete & Continuous Dynamical Systems - B, 2016, 21 (4) : 1317-1327. doi: 10.3934/dcdsb.2016.21.1317

[16]

Norikazu Saito. Error analysis of a conservative finite-element approximation for the Keller-Segel system of chemotaxis. Communications on Pure & Applied Analysis, 2012, 11 (1) : 339-364. doi: 10.3934/cpaa.2012.11.339

[17]

Marco Di Francesco, Donatella Donatelli. Singular convergence of nonlinear hyperbolic chemotaxis systems to Keller-Segel type models. Discrete & Continuous Dynamical Systems - B, 2010, 13 (1) : 79-100. doi: 10.3934/dcdsb.2010.13.79

[18]

Zhichun Zhai. Well-posedness for two types of generalized Keller-Segel system of chemotaxis in critical Besov spaces. Communications on Pure & Applied Analysis, 2011, 10 (1) : 287-308. doi: 10.3934/cpaa.2011.10.287

[19]

Youshan Tao, Michael Winkler. Global existence and boundedness in a Keller-Segel-Stokes model with arbitrary porous medium diffusion. Discrete & Continuous Dynamical Systems, 2012, 32 (5) : 1901-1914. doi: 10.3934/dcds.2012.32.1901

[20]

Jean Dolbeault, Christian Schmeiser. The two-dimensional Keller-Segel model after blow-up. Discrete & Continuous Dynamical Systems, 2009, 25 (1) : 109-121. doi: 10.3934/dcds.2009.25.109

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (101)
  • HTML views (0)
  • Cited by (34)

Other articles
by authors

[Back to Top]